English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15920690      Online Users : 30
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8872

Title: Optimization of Set-Valued Functions
Authors: L. J. Lin
Contributors: 數學系
Date: 1994-08-15
Issue Date: 2011-05-10T06:45:40Z
Publisher: Academic Press Inc.
Abstract: Let X, Y, and Z be real topological vector spaces and Ec X be a convex set. CY, DZ are to be pointed convex cones. Let F: X → 2Y be C-convex and G: X → 2Z be D-convex set-valued functions. We consider the problems [formula] This paper generalizes the Moreau-Rockafellar type theorem and the Farkas-Minkowski type theorem for set-valued functions. When Y=Rn and Z=Rm, we established the necessary and sufficient conditions for the existence of Geoffrion efficient solution of (P) and the relationship between the proper efficient solutions and Geoffrion efficient solutions of (P). The Mond-Weir type and Wolfe type vector duality theorems are also considered in this paper.
Relation: Journal of Mathematical Analysis and Applications, 186(1):30-51
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210007.pdf661KbAdobe PDF1157View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback